# SDR MALA954607

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE AFT CARGO DOOR FRAME AT FS 491.00 HAD A RADIAL CRACK IN THE GAS STRUT ATTACH HOLE AREA.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR ANGLE, FILLER AND DOUBLER IAW ARP 53-20-9503.  (X)
